# SDR UIEA2019111985924

- Difficulty date: November 12, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,730 hours, 18,759 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 60231002
- Part serial: 38924
- Condition: Malfunctioned
- Location: Spoiler Override
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED SQUIB TEST, FOUND IT EMER ESCAPE LEFT LIGHT WOULD NOT TEST AFTER MAINTENANCE RELEASE OF AIRCRAFT.( REMOVED AND REPLACED SPOILER OVERRIDE ACTUATOR IAW B767 AMM 25-65-20, OPS CHECKS GOOD.   LP 1114713 - M3: REMOVED AND REPLACED RIGHT OFF-WING ESCAPE SYSTEM EMERGENCY BATTERY PACK (M962). OPS CHECK GOOD IAW B767 AMM 25-65-17/401. OFF PART (PN: 2013-1A, SN: 55022). )
